Mental Health Support Forum

Free and Open Support For Those Living With Mental Health Conditions

You are not logged in.

Announcement

Welcome to MHSF. Please do not feel afraid to join us to discuss any issues that may be affecting your daily life, we are all here to help each other and we want to provide a safe and secure space for communication regarding mental health no matter your race, religion or sexual orientation.

#1 2020-06-27 01:00:29

lonelygamer56
Member
Registered: 2020-06-27
Posts: 14

Side effects of BuSpar?

My doctor mentioned wanting me to try this. He said it is a newer medication that could help with my anxiety. I am just always worried about side-effects and while he did tell me a few of them, I don't think he gave me the complete list.

Offline

#2 2020-06-30 20:41:58

shatteredbits
Member
Registered: 2020-06-30
Posts: 17

Re: Side effects of BuSpar?

There are a number of side-effects but this list I am going to post requires medical attention so if you have anything going on from this list, call your doctor asap!

Chest pain
confusion
fast or pounding heartbeat
fever
incoordination
mental depression
muscle weakness
numbness, tingling, pain, or weakness in the hands or feet
skin rash or hives
sore throat
stiffness of the arms or legs
uncontrolled movements of the body

Offline

Board footer

Powered by FluxBB